Econometrica: Sep 1978, Volume 46, Issue 5

The Estimation of a Simultaneous Equation Generalized Probit Model

https://doi.org/0012-9682(197809)46:5<1193:TEOASE>2.0.CO;2-Z
p. 1193-1205

Takeshi Amemiya

This article considers a two-equation simultaneous equation model in which one of the dependent variables is completely observed and the other is observed only to the extent of whether or not it is positive. A class of generalized least squares estimators are proposed and their asymptotic variance-covariance matrices are obtained. The estimators are based on the principle which is applicable whenever the structural parameters need to be determined from the estimates of the reduced form parameters.

Log In To View Full Content

Back